F. Bonomo, G. Durán, F. Maffray, J. Marenco, and M. Valencia-pabon, On the b-Coloring of Cographs and P 4-Sparse Graphs, Graphs and Combinatorics, vol.25, issue.2, pp.153-167, 2009.
DOI : 10.1007/s00373-008-0829-1

URL : https://hal.archives-ouvertes.fr/hal-00477747

F. Bonomo, I. Koch, and C. Velasquez, On the b-coloring of P 4 -tidy graphs, 2010.

V. Giakoumakis, F. Russel, and H. Thuillier, On P 4 -tidy graphs, Discrete Mathematics and Theoretical Computer Science, vol.1, pp.17-41, 1997.
URL : https://hal.archives-ouvertes.fr/hal-00955688

B. Jamison and S. , On a unique tree representation for P4-extendible graphs, Discrete Applied Mathematics, vol.34, issue.1-3, pp.151-164, 1991.
DOI : 10.1016/0166-218X(91)90085-B

B. Jamison and S. , A New Class of Brittle Graphs, Studies in Applied Mathematics, vol.16, issue.1, pp.89-92, 1989.
DOI : 10.1002/sapm198981189

B. Jamison and S. , -Reducible Graphs-Class of Uniquely Tree-Representable Graphs, Studies in Applied Mathematics, vol.18, issue.1, pp.79-87, 1989.
DOI : 10.1002/sapm198981179

URL : https://hal.archives-ouvertes.fr/in2p3-00529133

M. Golumbic, Algorithmic Graph Theory and Perfect Graphs, Annals of Discrete Mathematics, vol.57, 2004.

I. Holyer, The NP-Completeness of Edge-Coloring, SIAM Journal on Computing, vol.10, issue.4, pp.718-720, 1981.
DOI : 10.1137/0210055

J. E. Hopcroft and R. M. Karp, An $n^{5/2} $ Algorithm for Maximum Matchings in Bipartite Graphs, SIAM Journal on Computing, vol.2, issue.4, pp.225-231, 1973.
DOI : 10.1137/0202019

R. W. Irving and D. F. Manlove, The b-chromatic number of a graph, Discrete Applied Mathematics, vol.91, issue.1-3, pp.127-141, 1999.
DOI : 10.1016/S0166-218X(98)00146-2

M. Kouider and M. Zaker, Bounds for the b-chromatic number of some families of graphs, Discrete Mathematics, vol.306, issue.7, pp.617-623, 2006.
DOI : 10.1016/j.disc.2006.01.012

L. Babel, T. Kloks, J. Kratochvil, D. Kratsch, H. Müller et al., Efficient algorithms for graphs with few P4's, Discrete Mathematics, vol.235, issue.1-3, pp.29-51, 2001.
DOI : 10.1016/S0012-365X(00)00258-2

J. Kratochvil, Z. Tuza, and M. Voigt, On the b-Chromatic Number of Graphs, Revised Papers from the 28th International Workshop on Graph-Theoretic Concepts in Computer Science, pp.310-320, 2002.
DOI : 10.1007/3-540-36379-3_27

D. Marx, Precoloring extension on chordal graphs In Graph Theory in Paris, Proceedings of a Conference in Memory of Claude Berge, pp.255-270, 2004.

M. Muchaand and P. Sankowski, Maximum matchings via Gaussian elimination, Proc. 45st IEEE Symp. Foundations of Computer Science, pp.248-255, 2004.